# SDR SIMA20141129015

- Difficulty date: November 29, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 28,122 hours, 24,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 LIGHT STRIP IS BURNT & REQUIRES REPLACEMENT.  R & R NR 3 EMER LIGHT STRIP IAW AMM 33-50-12.  SEE NRTC E425536 FOR OPERATIONAL CHECK.
